# SDR A6WA201309044154

- Difficulty date: September 4, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 23,447 hours, 22,692 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Intercostal
- Part number: 601R3521017
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR INTERCOSTAL IS CRACKED.  REMOVED DAMAGED INTERCOSTAL AND INSTALL NEW IAW SRM 51-42-06.
